# SDR DALA2025052704028

- Difficulty date: May 19, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 CRACKED LOWER RH AND LH JAMB REPAIR REINFORCEMENTS AT NLG WHEEL WELL. CORRECTIVE ACTION: LOWER RH AND LH JAMB REPAIR REINFORCEMENTS AT NLG WHEEL WELL PER ER/A 495600-14MA (0973673)
